# SDR AMWA88960BC

- Difficulty date: December 6, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 23,274 hours, 34,641 cycles
- Engine: Pwa PT6*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 068134
- Condition: Discharged
- Location: Main
- Part time: 2,417 hours, 4,351 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED IN FLIGHT. MAINTENANCE REPLACED BATTERY AND CLEARED DISCREPANCY.
